# SDR UALA2011102805828

- Difficulty date: October 28, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 76,939 hours, 22,378 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 21C22332
- Part serial: N013093C
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHRONIC SPOILER MSG EICAS MESSAGE, ALSO DOES NOT PASS SPEED BRAKE TEST.  REPLACED NR 3 SCM, SPOILER TEST GOOD.
